# SDR ASAA2019121621600

- Difficulty date: December 12, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 34,685 hours, 10,040 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Indication
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LH PACK ILLUMINATED IN FLIGHT CANCELS WITH MASTER CAUTION RELIGHTS ON RECALL. GROUNDED - YES. #1 PZTC SHOWS PREV FLT SHOWS RAM AIR ACT FAULT. RESET FAULT. FAULT DID NOT RETURN. OPS CHECK #1 PZTC GOOD REF B73-800 AMM 21-51-00.
